# SDR ASOA201712075246

- Difficulty date: December 7, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 35,873 hours, 25,569 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC6701210211
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# EJA150D JOB# EJA050D OP# 14: LEFT WING STATION 15.5 RIB IS DAMAGED. C/A: REMOVED AND REPLACED LEFT WING STATION 15.5 RIB IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-13-001-001-A01, AND 51-42-06-001-001-A01.
